# SDR J7SA2021083100294

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 6,226 hours, 4,338 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Mount
- Condition: Faulted
- Location: Elev  Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABNORMAL SOUND COMING FROM UNDER RH COCKPIT SEAT. ELEVATOR CONTROL FEELS LIKE SOMETHING IS DRAGGING WHEN ACTUATED BY THE CONTROL YOKE. REPLACED ELEVATOR SERVO ACTUATOR. REPLACED ELEVATOR SERVO MOUNT. ACCOMPLISHED ELEVATOR MOVEMENT. ACCOMPLISHED ELEVATOR SERVO OPS CHECK—NO FURTHER DEFECTS FOUND. WORK COMPLETED IAW PHENOM 300 AMM 22-11-00. ACTUATOR P/N 011-00878-20; S/N 1A1006133. MOUNT P/N 011-01904-00; S/N 16K027394.
